| Catalog Number |
STP-PR-001 |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted into the arm which is off-label usage of the device on (b)(6) 2025.Data was evaluated and the allegation was confirmed.The probable cause could not be determined via data.The reported glucose values fall within the d zone of the parkes error grid.The data investigation found a difference in values that falls within the b zone of the parkes error grid.No injury or medical intervention was reported.